# SDR ASAA2021032534402

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,753 hours, 9,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100D717020
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, FOUND (2) EA OVERHEAD AISLE LIGHTS INOP OF THE EMERGENCY SYSTEM AT ROW 25DEF AND 29DEF. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND CHARGER, M2627, REF B737-900 AMM 33-51-06/401. ALL OPS TEST PASS. ALL EMERGENCY EXIT LIGHTS AT 25DEF AND 29DEF OPS TEST PASS.
